# SDR 20001017SH007

- Difficulty date: September 6, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4095L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152178
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: 5698102
- Condition: Worn
- Location: Spring Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 98-08-18 (SB626C) ELEVATOR DOWN SPRING REPLACEMENT.  SB CALLS FOR REPLACEMENT OF SPRING, PN 71056-03, AND LINK, P/N 71086-03, BUT DOES NOT ADDRESS THE LINK (P/N 56981-02) AT THE OTHER END OF THE SPRING WHICH IS WORN AT THE ATTACH HOLE.  (X)
